Show simple item record

dc.contributor.authorPita, Antonio 
dc.contributor.authorRío Mateos, Ángel del 
dc.contributor.authorRuiz Marín, Manuel 
dc.date.accessioned2009-05-07T10:24:51Z
dc.date.available2009-05-07T10:24:51Z
dc.date.issued2005
dc.identifier.citationPITA, Antonio, RÍO, Ángel del, RUIZ, Manuel. Groups of units of integral group rings of Kleinian type. Transactions of the American Mathematical Society, 357 (8): 3215-3237. 2005. ISSN 0002-9947es
dc.identifier.issn0002-9947
dc.description.abstractWe explore a method to obtain presentations of the group of units of an integral group ring of some finite groups by using methods on Kleinian groups. We classify the nilpotent finite groups with central commutator for which the method works and apply the method for two concrete groups of order 16.es
dc.description.sponsorshipD.G.I. of Spain and Fundación Séneca of Murcia. AMS classification index: Primary 16U60, Secondary 11R27, 16A26.es
dc.formatapplication/pdf
dc.language.isoenges
dc.publisherAmerican Mathematical Society ( AMS )es
dc.rightsCopyright © American Mathematical Society 2005es
dc.titleGroups of units of integral group rings of Kleinian typees
dc.typeinfo:eu-repo/semantics/articlees
dc.subject.otherEconomía Aplicadaes
dc.subjectGrupo de Kleinianes
dc.subjectAnillo de grupo integrales
dc.subjectGrupos finitoses
dc.subjectÁlgebraes
dc.identifier.urihttp://hdl.handle.net/10317/938


Files in this item

This item appears in the following Collection(s)

Show simple item record